# SDR YYFA20130625001

- Difficulty date: June 25, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,298 hours, 41,609 cycles
- Engine: Pwa JT8D219
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB 240 TO 280, RECEIVED A "FLOW" ON LIGHT, QRH PROCEDURE WAS COMPLETED, STAYED AT 240, FLOW LIGHT CONTINUED AND THE CABIN ALTITUDE CLIMBING, 100NM FROM DPARTURE, TO AVOID A CABIN PRESSURE PROBLEM, THE CABIN ALTITUDE 7600' AND IN CLIMB, AT 300 FPM,  DECIDED TO RETURN AND LAND AT DEPARTURE.
